# SDR CKSA97206

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B044888
- Condition: Wrinkled
- Location: Bs 1600-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND RT FUS SKIN PNL FROM STA 1600 TO STA 1740 STR 40 THRU STR 46 HAS WRINKLED SKIN.  INSTALLED NEW SKIN FROM STA 1630 THRU STA 1741 STR 40R THRU STR 46R IAW B747 DWG 65B04133-2 REV. G WITH EXCEPTION OF ALL REMOVED EXISTING HI-LOK FASTENERS ARE REPLACED WITH LIKE KIND HI-LOK FASTENER OF .015625 INCH OVERSIZE DIAMETER.  REPAIR SPLICE WERE INSTALLED AT CL STA 1630 IAW BAC REPAIR SCHEME REF. CKF-ORD-97-0051RE DATED 10 APR 97 CHECKED REPAIR IS DOCUMENTED IN ENGINEERING SKETCH AIA/E/2543 REV A DATED 11 APR 97 AND REV B DATED 23 APR 97, EA 97-136, AND BOEING 8110-3 DATED 18 MAY 97.  BOEING 747 MM 5-51-05.  NON-ROUTINE TASK CARD NR 101736.
